MathSciNet Relay Station
MathSciNet bibliographic data
MR1614411 34K05 (58F35)
Jiang, Zhuhan Lie symmetries and their local determinacy for a class of differential-difference equations. Phys. Lett. A 240 (1998), no. 3, 137–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement